On the existence of polynomial time algorithms for interpolation problems in propositional logic

Notre Dame Journal of Formal Logic 29 (4):497-509 (1988)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,768
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Melvin Fitting (2002). Interpolation for First Order S5. Journal of Symbolic Logic 67 (2):621-634.
Tomasz Kowalski (2002). PDL has Interpolation. Journal of Symbolic Logic 67 (3):933-946.
A. Carbone (2002). The Cost of a Cycle is a Square. Journal of Symbolic Logic 67 (1):35-60.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

7 ( #183,968 of 1,098,986 )

Recent downloads (6 months)

6 ( #43,697 of 1,098,986 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.